# SDR SWAA2020012040567

- Difficulty date: January 14, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 26,538 hours, 11,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A750233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT Z ANGLE CORRODED ON UPPER SURFACE BETWEEN BS 727H TO BS 787, LBL 30.  R&R Z ANGLE IAW SRM.
